Per citar aquest document: http://ddd.uab.cat/record/150659
Web of Science: 3 cites,
Integrability and non-integrability of periodic non-autonomous Lyness recurrences
Cima, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2013
Resum: This paper studies non-autonomous Lyness type recurrences of the form xn+2 =(an +xn+1)/xn, where {an} is a k-periodic sequence of positive numbers with primitive period k. We show that for the cases k ∈ {1, 2, 3, 6} the behavior of the sequence {xn} is simple (integrable) while for the remaining cases satisfying this behavior can be much more complicated (chaotic). We also show that the cases where k is a multiple of 5 present some different features.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Integrability and non-integrability of discrete systems ; Numerical chaos ; Periodic difference equations ; QRT maps ; Rational and meromorphic first integrals
Publicat a: Dynamical Systems. An International Journal, Vol. 28 Núm. 4 (2013) , p. 518-538, ISSN 1468-9375

DOI: 10.1080/14689367.2013.821103


25 p, 2.4 MB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-04-27



   Favorit i Compartir